Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dan25

anyone know what to do retin a side effects?

Recommended Posts

i rercently used tretinoin gel .025 and now i have a sore pink/reddish tone its been almost 2 months since i discontinued and its still there its going away so slowly that i don't know if it even will. any ideas about what i could do? also its so painful right now like i got decked in the jaw

post-107977-1274407957_thumb.jpg

post-107977-1274407957_thumb.jpg

Edited by dan25
Link to comment
Share on other sites

I got it to calm down using visine weird I noticed a big white tear all the way down my cheek after using visine so put some all over and looks great, research that.

Link to comment
Share on other sites

Sorry this thread is really old, but I have the same side effects as you. It's like a persistant sunburn, I haven't discontinued retin-a and am wondering, did you acne come back after you stopped using it? How old are you?

Link to comment
Share on other sites

Sorry this thread is really old, but I have the same side effects as you. It's like a persistant sunburn, I haven't discontinued retin-a and am wondering, did you acne come back after you stopped using it? How old are you?

no not really b/c it's a mild case you should discontinue for sure and use all-natural.

Edited by dan25
Link to comment
Share on other sites

lately its kinda better still pinkish and painful don't know why I have pain though its like a soreness that come and goes for days at a time my acnes at least pretty good I guess i'll post again in a couple years maybe then I'll be back to a whitey who knows.

post-107977-1288078004_thumb.jpg

post-107977-1288078004_thumb.jpg

Edited by dan25
Link to comment
Share on other sites

lately its kinda better still pinkish and painful don't know why I have pain though its like a soreness that come and goes for days at a time my acnes at least pretty good I guess i'll post again in a couple years maybe then I'll be back to a whitey who knows.

Hey, how long were you on retin-a? My derm told me to try for shallow scars, did you have any? Your skin looks awesome!!! That really persuaded me to stick with it bc right now my face is a total reck!!! AHHH!

Link to comment
Share on other sites

lately its kinda better still pinkish and painful don't know why I have pain though its like a soreness that come and goes for days at a time my acnes at least pretty good I guess i'll post again in a couple years maybe then I'll be back to a whitey who knows.

Hey, how long were you on retin-a? My derm told me to try for shallow scars, did you have any? Your skin looks awesome!!! That really persuaded me to stick with it bc right now my face is a total reck!!! AHHH!

I really wouldn't use retin-a, try something over-the-counter natural fade cream that has no hydroqui-something, or I would try aha

Edited by dan25
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×